# SDR IPXA2024010325536

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,067 hours, 24,079 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT- CRACK SKIN PNL, LH WING NO.2 FLAP TRACK AFT FAIRING(REPAIR) REMOVED FITTING I.A.W SRM 51-40-02-0G REV.88
